Alert archive / New York / Lakeshore Flood Watches in 2021
Lakeshore Flood Watch 3, NWS Buffalo, NY
NWS Buffalo, NY issued this lakeshore flood watch at Dec 4, 2021, 3:33 AM EST for Jefferson County, Oswego County, New York. It took effect at Dec 6, 2021, 4:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 4, 2021, 3:33 AM EST (08:33 UTC)
- In effect from
- Dec 6, 2021, 4:00 PM EST
- Expired
- Dec 5, 2021, 3:34 AM EST
- In force
- Issued by
- NWS Buffalo, NY
Counties Jefferson County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 36 km from the middle of the area, began a volume at 08:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.6 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 119 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
737 WHUS41 KBUF 040833 CFWBUF URGENT - IMMEDIATE BROADCAST REQUESTED Lakeshore Hazard Message National Weather Service Buffalo NY 333 AM EST Sat Dec 4 2021 NYZ006-007-041700- /O.NEW.KBUF.LS.A.0003.211206T2100Z-211207T0900Z/ Oswego-Jefferson- 333 AM EST Sat Dec 4 2021 ...LAKESHORE FLOOD WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... * WHAT...Significant lakeshore flooding possible. * WHERE...Oswego and Jefferson counties. * WHEN...From Monday afternoon through late Monday night. * IMPACTS...The combination of high lake levels and significant wave action may result in lakeshore flooding along the immediate lakeshore, especially in bays, inlets, harbors, and other low lying areas along the shoreline. Shoreline erosion is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lakeshore Flood Watch means that conditions favorable for lakeshore flooding are expected to develop. Residents on or near the shore should take action to protect property, and listen to local radio, television, or NOAA Weather Radio for later statements or warnings. && $$ Apffel
4 follow-up statements
663 WHUS41 KBUF 041701 CFWBUF Lakeshore Hazard Message National Weather Service Buffalo NY 1201 PM EST Sat Dec 4 2021 NYZ006-007-050115- /O.CON.KBUF.LS.A.0003.211206T2100Z-211207T0900Z/ Oswego-Jefferson- 1201 PM EST Sat Dec 4 2021 ...LAKESHORE FLOOD WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... * WHAT...Significant lakeshore flooding possible. * WHERE...Oswego and Jefferson counties. * WHEN...From Monday afternoon through late Monday night. * IMPACTS...The combination of high lake levels and significant wave action may result in lakeshore flooding along the immediate lakeshore, especially in bays, inlets, harbors, and other low lying areas along the shoreline. Shoreline erosion is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lakeshore Flood Watch means that conditions favorable for lakeshore flooding are expected to develop. Residents on or near the shore should take action to protect property, and listen to local radio, television, or NOAA Weather Radio for later statements or warnings. && $$
795 WHUS41 KBUF 042041 CFWBUF Lakeshore Hazard Message National Weather Service Buffalo NY 341 PM EST Sat Dec 4 2021 NYZ006-007-050445- /O.CON.KBUF.LS.A.0003.211206T2100Z-211207T0900Z/ Oswego-Jefferson- 341 PM EST Sat Dec 4 2021 ...LAKESHORE FLOOD WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... * WHAT...Significant lakeshore flooding possible. * WHERE...Oswego and Jefferson counties. * WHEN...From Monday afternoon through late Monday night. * IMPACTS...The combination of high lake levels and significant wave action may result in lakeshore flooding along the immediate lakeshore, especially in bays, inlets, harbors, and other low lying areas along the shoreline. Shoreline erosion is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lakeshore Flood Watch means that conditions favorable for lakeshore flooding are expected to develop. Residents on or near the shore should take action to protect property, and listen to local radio, television, or NOAA Weather Radio for later statements or warnings. && $$
304 WHUS41 KBUF 050315 CFWBUF Lakeshore Hazard Message National Weather Service Buffalo NY 1015 PM EST Sat Dec 4 2021 NYZ006-007-051115- /O.CON.KBUF.LS.A.0003.211206T2100Z-211207T0900Z/ Oswego-Jefferson- 1015 PM EST Sat Dec 4 2021 ...LAKESHORE FLOOD WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY NIGHT... * WHAT...Significant lakeshore flooding possible. * WHERE...Oswego and Jefferson counties. * WHEN...From Monday afternoon through late Monday night. * IMPACTS...The combination of high lake levels and significant wave action may result in lakeshore flooding along the immediate lakeshore, especially in bays, inlets, harbors, and other low lying areas along the shoreline. Shoreline erosion is also possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lakeshore Flood Watch means that conditions favorable for lakeshore flooding are expected to develop. Residents on or near the shore should take action to protect property, and listen to local radio, television, or NOAA Weather Radio for later statements or warnings. && $$
015 WHUS41 KBUF 050834 CFWBUF URGENT - IMMEDIATE BROADCAST REQUESTED Lakeshore Hazard Message National Weather Service Buffalo NY 334 AM EST Sun Dec 5 2021 NYZ006-007-051700- /O.UPG.KBUF.LS.A.0003.211206T2100Z-211207T0900Z/ /O.NEW.KBUF.LS.W.0003.211206T2100Z-211207T0900Z/ Oswego-Jefferson- 334 AM EST Sun Dec 5 2021 ...LAKESHORE FLOOD WARNING IN EFFECT FROM 4 PM MONDAY TO 4 AM EST TUESDAY... * WHAT...Significant lakeshore flooding expected. * WHERE...Oswego and Jefferson counties. * WHEN...From 4 PM Monday to 4 AM EST Tuesday. * IMPACTS...The combination of high lake levels and significant wave action will result in lakeshore flooding along the immediate lakeshore, especially in bays, inlets, harbors, and other low lying areas along the shoreline. Shoreline erosion is also expected. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Lakeshore Flood Warning means lakeshore flooding is occurring, is imminent, or is expected to occur. For your safety, stay off breakwaters, piers, rock outcroppings and beaches! Waves are often larger than they appear and can easily wash you away. Expect significant beach erosion and debris, local road closures and extremely dangerous boating conditions. && $$ NYZ019-085-051700- /O.NEW.KBUF.LS.Y.0003.211206T1500Z-211207T0000Z/ Chautauqua-Southern Erie- 334 AM EST Sun Dec 5 2021 ...LAKESHORE FLOOD ADVISORY IN EFFECT FROM 10 AM TO 7 PM EST MONDAY... * WHAT...Minor lakeshore flooding expected. * WHERE...Chautauqua and Southern Erie counties. * WHEN...From 10 AM to 7 PM EST Monday. * IMPACTS...Some water on low lying roads and property along the lakeshore. PRECAUTIONARY/PREPAREDNESS ACTIONS... Residents on or near the shore should take appropriate action to protect property from rising water levels. && $$ Apffel
What forecasters said that day
The local office's own words before this lakeshore flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this lakeshore flood watch went out at Dec 4, 1:07 AM EST, 2 hours 26 minutes earlier.
Area forecast discussion, Dec 4, 1:07 AM EST, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
107 AM EST Sat Dec 4 2021
.SYNOPSIS...
Low pressure will pass north of the area Saturday, with lake effect
snow and rain showers developing east of the lakes along with gusty
winds. Lake effect snow east of Lake Ontario may bring minor
accumulations late Saturday and Saturday night. A stronger system
will bring the potential for strong, damaging winds Sunday night and
Monday. Accumulating lake effect snow is possible behind the front
Monday night into Tuesday.
&&
.NEAR TERM /THROUGH TODAY/...
High pressure nosing into the area from Ontario will bring partially
clear skies tonight to the North Country. Otherwise lake effect
clouds and a stratus layer trapped beneath the inversion will keep
overcast skies in place from Oswego County westward across Western
NY. A weak passing trough may produce a few scattered light
flurries. A subtle/weak lake response will likely develop for a few
hours tonight. Off Lake Erie, a few light snow showers will continue
east of the lake from the Boston Hills to Wyoming County and the
northern portions of the Southern Tier. A few locations may see a
dusting. A band of snow showers may also develop southeast of Lake
Ontario, likely in northeast Wayne/northern Cayuga counties where a
dusting to an inch is possible locally.
A shortwave trough will drop east southeast across Ontario later
tonight with associated clipper wave passing by to our north through
Saturday. The added synoptic moisture from the clipper system should
be just enough to generate lake enhanced snow and rain showers
Saturday. The best response will be for locations east of Lake
Ontario where 850 mb temperatures will still be cold enough (-8C/-
9C). A few inches of accumulation is possible later Saturday and
Saturday evening for the Tug Hill, with an inch or so for lower
elevations. Some rain may mix in near Lake Ontario. Off Lake Erie,
parameters are not quite as favorable with 850 mb temperatures only
down to (-4C/-6C) and there will be less moisture which doesn't
extend into the dendritic growth zone. Even so, expect a brief
period of lake effect snow and rain showers northeast of the lake
from mid morning through midday (including the Buffalo area), with a
few leftover rain/snow showers for higher terrain east of the lake
in the afternoon.
&&
.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
Lingering lake snows will taper off late Saturday night, with latest
model guidance keeping the area mainly precipitation free for most
of the day Sunday. The only exception is possibly some light
(mainly) rain showers with a warm front which will lift across the
region during the day. Increasing southeasterly flow will result in
downsloping and a warming trend. Temperatures expected to rise into
the mid to upper 40s across the lake plains west of Rochester by
early Sunday evening.
...STRONG WINDS POSSIBLE SUNDAY NIGHT INTO MONDAY NIGHT...
A 500mb trough will enter the Pacific NW Saturday and deepen as it
travels across the Northern Plains into Sunday. The trough is
progged to take on a negative tilt as it enters the Great Lakes
region Sunday night-Monday. A deepening area of low pressure will
make a similar track across the northern tier of the CONUS crossing
the U.P. of Michigan before it moves towards Quebec Sunday night-
Monday. Ahead of this system, a strong south-southwest low-level jet
will move across western and north central NY Sunday night. A
southeast surface wind will allow strong downslope winds from the
Chautauqua Ridge beginning as early as Sunday evening and off the
northern Tug Hill late Sunday night. These winds could reach 40-
50mph along the Lake Erie shoreline from Ripley to Hamburg and near
the Tug Hill in northern Lewis and Jefferson counties. The rest of
the region will remain in the warm sector with breezy south-
southeast winds with gusts up to 25-35 mph.
A cold front will be charging towards western NY as surface low
pressure continues to deepen to the northwest Monday morning. Strong
cold air advection with strong pressure rises will occur behind the
front as it tracks east across the forecast area. Rain showers will
track across the region along and ahead of the front. Rainfall
amounts of up to 0.25 are possible across far western NY and east of
Lake Ontario. Due to the strong dynamics of this system, a
convective line of showers may accompany the cold front as it tracks
east of the region. There could be an enhanced wind threat if a line
forms.
Models differ in the magnitude of the low-level jet but at least
50kts at 850mb should be overhead as the surface front moves through
the region. Drying and possibly clearing of clouds behind the front
looks better across western NY than the North Country which would
help with the momentum transfer of winds. Southwest winds behind the
front will allow channeling northeast of Lake Erie and Lake Ontario.
This, combined with steepening lapse rates and an isallobaric wind
component increases confidence for high winds from the Lake Erie
shoreline across the Niagara Frontier. Confidence reaching high wind
criteria is slightly lower across the Genesee Valley and east of
Lake Ontario at this time. A High Wind Watch is in effect for
Chautauqua (7PM Sun-9PM Mon), Erie, Niagara, Ontario, and
Genesee (8AM Mon-8PM Mon) Counties. Wind gusts of greater than
58 mph are possible during these time windows. A lesser
magnitude of wind gusts are expected east of this region and
further expansion of the watch or advisories may be warranted.
Also, gusty winds will continue through Monday evening.
Along with the high winds, temperatures will be falling fast behind
the cold front Monday. Highs near 50 will likely be reached in the
morning across western NY and towards afternoon east of Lake
Ontario. Lake effect snow showers will begin east of the Lakes as
winds go from southwest to west across the region. Moisture will be
decreasing Monday evening and equilibrium levels are progged to be
near 5-8k east of Lake Erie and closer to 10k east of Lake Ontario.
While winds will likely peak Monday afternoon, it will still be
windy going into Monday evening so the combination of winds and snow
showers will produce visibility restrictions on some areas. Best
chance for snow showers will be across the Southern Tier and Tug
Hill region Monday afternoon-Monday night. At this time, minor
accumulations expected. Temperatures will fall to the low to mid 20s
Monday night.
&&
.LONG TERM /TUESDAY THROUGH FRIDAY/...
A seasonably cold airmass (850Ts -12C to -14C) will remain in place
for the start of this period, with lake effect snow showers
lingering downwind of of the Lakes for a good chunk of Tuesday. High
pressure sliding by south of the area will bring some drier air with
crashing equilibrium levels toward the latter part of the day and
winds becoming more southerly. This will effectively bring any
lingering lake effect to an end as any leftover weakening activity
quickly sweeps south to north across areas downwind of the Lakes.
Attention then turns to the next system that looks to impact the
area later Tuesday night through Wednesday. A longwave trough will
pivot towards the east coast and nudge a warm front into the area,
bringing the next round of widespread precipitation. 12Z guidance
shows the possibility for a weak low to approach from the upper
Great Lakes, bringing the possibility for the chance of a little
light snow across our area Tuesday night. A second, stronger area of
low pressure will track to our south and southeast bringing the
likelihood of a period of light snow to the region with minor
accumulations on Wednesday. This system will exit off the New
England coast Wednesday night with steadier light snows pulling east
of the area.
General consensus is for some warmer and drier conditions to move
into western and northcentral NY for the Wednesday night and
Thursday timeframe. Models solutions then diverge for the end of the
work week, with the potential for the next weather maker to move
into our region to close out the period.
&&
.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
Mix of MVFR-VFR CIGS for lower elevation terminals with MVFR-
IFR across the higher terrain of the S. Tier and Tug Hill east
of Lake Ontario. There will also be some nuisance, albeit light,
lake effect snows ESE of Lake Ontario through early this
morning.
Low pressure will pass to the north of the area today dragging a
cold front through the region. Lake enhanced rain/snow showers will
develop northeast of Lake Erie from mid morning through midday, with
a brief period of MVFR/IFR possible including at KBUF. Expect a
better, and longer lasting lake response east of Lake Ontario with
areas of MVFR/IFR from late morning through the evening. Some of
this may impact KART, especially midday through mid afternoon. It
will also turn windy ahead and then behind the cold front, with
gusts of 25-30 knots.
Outlook...
Sunday...Mainly VFR.
Monday...Mainly MVFR or IFR. Very windy. Rain showers changing to
snow showers by late day.
Tuesday...Local IFR in lake effect snow east of the lakes,
otherwise mainly VFR.
Wednesday...MVFR/IFR. Snow showers likely.
&&
.MARINE...
A fast moving clipper low will move across southern Quebec Saturday,
tightening the pressure gradient in the process. This will bring a
period of moderate to strong southwest/west winds to Lake Erie and
Lake Ontario Saturday through Saturday night. High pressure will
then bring a brief window of light winds Sunday.
A potential gale event is expected in the Sunday night and Monday
time frame with possible storm force gusts.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...High Wind Watch from Monday morning through Monday evening for
NYZ001-002-010-011-085.
High Wind Watch from Sunday evening through Monday evening for
NYZ019.
MARINE...None.
&&
SYNOPSIS...AR/Hitchcock
NEAR TERM...AR/Hitchcock
SHORT TERM...Apffel/HSK
LONG TERM...JM
AVIATION...AR/Hitchcock
MARINE...AR/HitchcockHazardous weather outlook, Dec 3, 2:47 PM EST, 12 hours 46 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 247 PM EST Fri Dec 3 2021 NYZ003>005-042000- Monroe-Wayne-Northern Cayuga- 247 PM EST Fri Dec 3 2021 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong, damaging winds are possible Monday, with gusts over 50 mph possible, especially closer to the Lake Ontario shoreline. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ012-020-042000- Wyoming-Cattaraugus- 247 PM EST Fri Dec 3 2021 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong, damaging winds are possible Monday, with gusts over 50 mph possible. Accumulating lake effect snow is possible Monday night through Tuesday east of Lake Erie. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-010-011-085-042000- Niagara-Orleans-Northern Erie-Genesee-Southern Erie- 247 PM EST Fri Dec 3 2021 ...HIGH WIND WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ019-042000- Chautauqua- 247 PM EST Fri Dec 3 2021 ...HIGH WIND WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY EVENING... This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Watch. Accumulating lake effect snow is possible Monday night through Tuesday east of Lake Erie. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ013-014-021-042000- Livingston-Ontario-Allegany- 247 PM EST Fri Dec 3 2021 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong winds are possible Monday, with gusts over 45 mph possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ006>008-042000- Oswego-Jefferson-Lewis- 247 PM EST Fri Dec 3 2021 This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Strong, damaging winds are possible Monday, with gusts over 55 mph possible, especially closer to the Lake Ontario shoreline. Accumulating lake effect snow is possible east of Lake Ontario Monday night and Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042>045-062>065-042000- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- 247 PM EST Fri Dec 3 2021 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Gale force winds are possible Monday and Monday night. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf SLZ022-024-042000- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 247 PM EST Fri Dec 3 2021 This Hazardous Weather Outlook is for the New York waters of the Saint Lawrence River. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
The office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 3:59 AM EST | Gale Watch | BUF | 24 hr | |
| Dec 4, 3:59 AM EST | Small Craft Advisory | BUF | 26 hr |
Nearby
Lakeshore Flood Watches in New York, 2021Every lakeshore flood watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.